A.F. Anacin Extra Strength - Wyeth
The drug brand named A.F. Anacin Extra Strength contains generic salt-Acetaminophen and is manufactured by Wyeth.
A.F. Anacin Extra Strength is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.
Available types of drugsTablets; Oral; Acetaminophen 500 mg
Medical categoriesHuman Drug
Analgetics (Acetaminophen, Salicylates, Codeine)
Analgesics (non-opioid) and antipyretics